MAUDE Adverse Event Report: MEDTRONIC MINIMED INFST MMT-943T MIO 2PK 6MM 23IN BLUE; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED INFST MMT-943T MIO 2PK 6MM 23IN BLUE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-943T
Medical Device Problem Codes Material Twisted/Bent (2981); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level of 478 and 570 mg/dl.The customer did not provide the symptoms regarding high blood glucose.Customer reported that the infusion set was not delivered enough insulin and they found out that infusion set was kinked.Customer reported that the product not adhering.The customer declined troubleshooting for high blood glucose level.The insulin pump was not returned for analysis.

Brand Name
INFST MMT-943T MIO 2PK 6MM 23IN BLUE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8799410
Report Number2032227-2019-31409
Device Sequence Number14162826
Product Code FPA
UDI-Device Identifier05705244020559
UDI-Public(01)05705244020559(17)211001(10)5260936
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2021
Device Model NumberMMT-943T
Device Catalogue NumberMMT-943T
Device Lot Number5260936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OZP-MMT-7020-SNSR, FRN-UNK-RSVR
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight167